Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – N
Nagel, Matthias
Twisted signatures of fibered knots
Nagórko, Andrzej
On the stability of asymptotic property C for products and some group extensions
Naik, Swatee
Ozsváth–Szabó and Rasmussen invariants of doubled knots
Twisted Alexander polynomials of periodic knots
Naimi, Ramin
Complete graphs whose topological symmetry groups are polyhedral
Many, many more intrinsically knotted graphs
Naito, Takahito
On the mapping space homotopy groups and the free loop space homology groups
Nakamura, Inasa
Surface links which are coverings over the standard torus
Nakashima, Reito
Minimal genus problem for $T^{2}$-bundles over surfaces
Namazi, Hossein
Quasi-convexity and Shrinkwrapping
Naoe, Hironobu
Shadows of acyclic 4-manifolds with sphere boundary
Naot, Gad
The universal Khovanov link homology theory
Natale, Sonia
Faithful simple objects, orders and gradings of fusion categories
Navas Flores, Andrés
A new characterization of Conrad's property for group orderings, with applications
Nelson, Joanna
Axiomatic $S^1$ Morse--Bott theory
Symplectic embeddings of four-dimensional polydisks into balls
Nelson, Victor
Signed ordered knotlike quandle presentations
Némethi, András
Links of plane curve singularities are L-space links
Morse theory for manifolds with boundary
Nendorf, Rob
Neto, Oziride
Some results on vector bundle monomorphisms
Neumann, Walter
Immersed and virtually embedded π1–injective surfaces in graph manifolds
Neumann-Coto, Max
A characterization of shortest geodesics on surfaces
Ng, Lenhard
A family of transversely nonsimple knots
A Legendrian Thurston–Bennequin bound from Khovanov homology
Maximal Thurston—Bennequin number of two-bridge links
Obstructions to Lagrangian concordance
Satellites of Legendrian knots and representations of the Chekanov-Eliashberg algebra
Ngô, Tuấn
The Lannes-Zarati homomorphism and decomposable elements
Nguyễn, Đức Mạnh
Translation surfaces and the curve graph in genus two
Nguyen, Hoang Kim
On the infinite loop space structure of the cobordism category
Nguyen, Hoang
Distortion of surfaces in graph manifolds
On the coarse geometry of certain right-angled Coxeter groups
Nguyen, Timothy
Lagrangian correspondences and Donaldson's TQFT construction of the Seiberg-Witten invariants of $3$-Manifolds
Nguyen Tien, Quang
Ni, Yi
Characterizing slopes for torus knots
Detection of knots and a cabling formula for A-polynomials
Finite Dehn surgeries on knots in S^3
Non-separating spheres and twisted Heegaard Floer homology
Sutured Heegaard diagrams for knots
The prism manifold realization problem
Niblo, Graham
A characterization for asymptotic dimension growth
A homological characterization of topological amenability
Complexes and Exactness of Certain Artin Groups
Engulfing in word-hyperbolic groups
Nica, Bogdan
Nicas, Andrew
Hochschild homology relative to a family of groups
Nicolaescu, Liviu
Pixelations of planar semialgebraic sets and shape recognition
Niebrzydowski, Maciej
Entropic magmas, their homology, and related invariants of links and graphs
Homology of ternary algebras yielding invariants of knots and knotted surfaces
Niederkrüger, Klaus
On properties of Bourgeois contact structures
The plastikstufe — a generalization of the overtwisted disk to higher dimensions
Nikkuni, Ryo
An intrinsic non-triviality of graphs
Nikolaus, Thomas
Localization of cofibration categories and groupoid $c^*$-algebras
Presentably symmetric monoidal $\infinity$-categories are represented by symmetric monoidal model categories
Universality of multiplicative infinite loop space machines
Noel, Justin
The $T$--algebra spectral sequence: Comparisons and applications
Nogueira, João
Fiber surfaces from alternating states
The number of strings on essential tangle decompositions of a knot can be unbounded
Noohi, Behrang
Fundamental groups of topological stacks with slice property
Nosaka, Takefumi
4-fold symmetric quandle invariants of 3-manifolds
On third homologies of groups and of quandles via the Dijkgraaf--Witten invariant and Inoue--Kabaya map
Notbohm, Dietrich
On Davis--Januszkiewicz homotopy types I; formality and rationalisation
On Davis-Januszkiewicz homotopy types II: completion and globalisation
Nouh, Mohamed
The minimal genus problem in CP2#CP2
Novak, Chris
Continuous interval exchange actions
Nowak, Piotr
A homological characterization of topological amenability
Nowik, Tahl
The Distribution of Knots in the Petaluma Model
Nuchi, Haggai
Fiberwise homogeneous geodesic foliations of hyperbolic and Euclidean 3-spaces
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Germs of fibrations of spheres by great circles always extend to the whole sphere
Nuiten, Joost
An extension of Quillen's theorem B
Minimal fibrations of dendroidal sets